# SDR WWMA9800045

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C821453
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: D, E

## Discrepancy

LEFT ENGINE FAILED ON TAKEOFF AT APPROXIMATELY 300 FEET ABOVE GROUND.  TAKEOFF WAS AT 100 PERCENT POWER  AND THE CTOT WAS ON.  THE ENGINE AUTOFEATHERED AND THE RIGHT ENGINE TORQUE INCREASED TO 107 PERCENT.  ALL OTHER INDICATIONS WERE NORMAL.  THE AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE FOUND THE CONDITION LEVER CABLE BETWEEN THE HMU GEARBOX AND THE PCU BROKEN 4 INCHES FROM THE HMU CONNECTOR.  RELACED THE CABLE, PERFORMED A BORESCOPE INSPECTION AND GROUND RUNS.
